American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32M10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Qun Li, Damin Wu and Fangyang Zheng. An example of compact K\"ahler manifold with nonnegative quadratic bisectional curvature. Proc. Amer. Math. Soc. 141 (2013) 2117-2126.
Abstract, references, and article information
View Article: PDF

[2] Dennis M. Snow. A bound for the dimension of the automorphism group of a homogeneous compact complex manifold. Proc. Amer. Math. Soc. 132 (2004) 2051-2055. MR 2053977.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Joseph A. Wolf. Real groups transitive on complex flag manifolds. Proc. Amer. Math. Soc. 129 (2001) 2483-2487. MR 1823935.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] María Laura Barberis. Hypercomplex structures on four-dimensional Lie groups. Proc. Amer. Math. Soc. 125 (1997) 1043-1054. MR 1353375.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Dennis M. Snow. Complex orbits of solvable groups . Proc. Amer. Math. Soc. 110 (1990) 689-696. MR 1028050.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Chal Benson and Carolyn S. Gordon. K\"ahler structures on compact solvmanifolds . Proc. Amer. Math. Soc. 108 (1990) 971-980. MR 993739.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Michael J. Cowen. Automorphisms of Grassmannians . Proc. Amer. Math. Soc. 106 (1989) 99-106. MR 938909.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Keizo Hasegawa. Minimal models of nilmanifolds . Proc. Amer. Math. Soc. 106 (1989) 65-71. MR 946638.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Luis A. Cordero, M. Fernández and Manuel de León. Examples of compact non-K\"ahler almost K\"ahler manifolds . Proc. Amer. Math. Soc. 95 (1985) 280-286. MR 801339.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] J. E. D’Atri and Yan Da Zhao. Geodesics and Jacobi fields in bounded homogeneous domains . Proc. Amer. Math. Soc. 89 (1983) 55-61. MR 706511.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Norman Goldstein. Conull hypersurfaces in Minkowski space . Proc. Amer. Math. Soc. 85 (1982) 531-532. MR 660598.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] R. Zelow. Holomorphic sectional curvature of quasisymmetric domains . Proc. Amer. Math. Soc. 76 (1979) 299-301. MR 537092.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Soji Kaneyuki. Classifying maps in fiberings of homogeneous bounded domains . Proc. Amer. Math. Soc. 52 (1975) 283-288. MR 0404714.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Andrew J. Sommese. Borel's fixed point theorem for Kaehler manifolds and an application . Proc. Amer. Math. Soc. 41 (1973) 51-54. MR 0322217.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] S. Feder. On the embedding $CP\sb{n}\subset CP\sb{2n}$ . Proc. Amer. Math. Soc. 32 (1972) 327-328. MR 0292090.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1